# SDR ORJA99154

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 00105606003
- Condition: Disconnected
- Location: Row 8/9
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SJC, EMERGENCY PATH LAMP INOPERATIVE AT ROWS 8 AND 9.  RECONNECTED BROKEN WIRE AT ROWS 8 AND 9 EMERGENCY PATH LIGHTS IAW 33-24-00, OPS CHECK GOOD.  (M)
